MathSciNet Relay Station
MathSciNet bibliographic data
MR2154032 (2006a:49011) 49J40 (47J20)
Bnouhachem, Abdellah A self-adaptive method for solving general mixed variational inequalities. J. Math. Anal. Appl. 309 (2005), no. 1, 136–150.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement